MAUDE Adverse Event Report: ENDOLOGIX INC. OVATION PRIME; ILIAC LIMB

ENDOLOGIX INC. OVATION PRIME; ILIAC LIMB
Model Number TV-AB2680-E
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924); Stenosis (2263); No Information (3190)
Date of Event 03/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was implanted with an ovation main body and two (2) iliac limbs on 04 jun 2015.The secondary case for this patient was completed on 15 nov 2016 for an unknown reason and the patient was implanted with an ovation extender.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation, based on the information received there were substantial evidence to support the following reported events; a secondary procedure.Additional findings include el1b lcia; sac growth.The most likely cause of the distal loss of seal was the close proximity of left hypogastric to the inferior stent margin of the left common iliac stent.Procedure related harms were not detected.The patient was discharged home in stable on the first post operative day.To date there have been no reports of further negative patient sequalae.The review of manufacturing lot confirmed all devices met specifications prior to release.Devices remain implanted in the patient and were not returned, no evaluation completed.These types of events will be monitored and trended as part of the quality system.Correction: (b)(4).

Brand Name
OVATION PRIME
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7444238
Report Number3008011247-2018-00062
Device Sequence Number2053266
Product Code MIH
UDI-Device IdentifierM701TVAB2680E1
UDI-Public+M701TVAB2680E1/$$3180325FS020915433
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/25/2018
Device Model NumberTV-AB2680-E
Device Catalogue NumberTV-AB2680-E
Device Lot NumberFS020915-43
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/01/2016
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION-ILIAC LIMB - LOT FS092214-48; OVATION-ILIAC LIMB - LOT FS102214-03; OVATION-MAIN BODY - LOT FS020915-43
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR